# SDR MALA954397

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27222093104
- Condition: Cracked
- Location: Fs 332.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, FOUND FUSELAGE FRAME FS 332.27, PN 27-22093-104, HAD A .125 INCH CRACK AT RELIEF RADIUS IN LOWER BELT FRAME OF CONSTANT SECTION.  REPAIRS WERE COMPLETED IAW SRM 53-90-20, REPAIR NR 19.  (X)
